On the distribution of s-dimensional Kronecker-sequences
Acta Arithmetica, Tome 51 (1988) no. 4, pp. 335-347
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_51_4_335_347,
author = {Gerhard Larcher},
title = {On the distribution of s-dimensional {Kronecker-sequences}},
journal = {Acta Arithmetica},
pages = {335--347},
year = {1988},
volume = {51},
number = {4},
doi = {10.4064/aa-51-4-335-347},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-51-4-335-347/}
}
Gerhard Larcher. On the distribution of s-dimensional Kronecker-sequences. Acta Arithmetica, Tome 51 (1988) no. 4, pp. 335-347. doi: 10.4064/aa-51-4-335-347
Cité par Sources :